EconPapers    
Economics at your fingertips  
 

Drift and diffusion function specification for short-term interest rates

Myoung-jae Lee and Wen-juan Li

Economics Letters, 2005, vol. 86, issue 3, 339-346

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(04)00303-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:86:y:2005:i:3:p:339-346

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-07-05
Handle: RePEc:eee:ecolet:v:86:y:2005:i:3:p:339-346